MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION EXCLAIM LEAD, 60 CM; SCS PADDLE LEAD

ST. JUDE MEDICAL - NEUROMODULATION EXCLAIM LEAD, 60 CM; SCS PADDLE LEAD
Model Number 3224
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.Date of event is estimated.
 
Event or Problem Description
Related manufacturer reference number: 1627487-2020-31710.It was reported the patient's system had been explanted on an unknown date for an unknown reason.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
EXCLAIM LEAD, 60 CM
Common Device Name
SCS PADDLE LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key10562639
Report Number1627487-2020-31711
Device Sequence Number16888397
Product Code LGW
UDI-Device Identifier05414734401876
UDI-Public05414734401876
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/28/2014
Device Model Number3224
Device Catalogue Number3224
Device Lot Number3601633
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/01/2020
Supplement Date Received by Manufacturer10/15/2020
Initial Report FDA Received Date09/21/2020
Supplement Report FDA Received Date10/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS IPG; SCS IPG
Outcome Attributed to Adverse Event Other;
Patient Age46 YR